Distance-Preserving Subgraphs of Johnson Graphs

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01786335
Contributor : Victor Chepoi <>
Submitted on : Saturday, May 5, 2018 - 12:15:44 PM
Last modification on : Sunday, May 6, 2018 - 1:18:52 AM

Links full text

Identifiers

Collections

Citation

Victor Chepoi. Distance-Preserving Subgraphs of Johnson Graphs. Combinatorica, Springer Verlag, 2017, 37 (6), pp.1039 - 1055. ⟨10.1007/s00493-016-3421-y⟩. ⟨hal-01786335⟩

Share

Metrics

Record views

82